View R&D Publication Details

Department

Mathematics

Department

Mathematics,

Authors

Sanjay Kumar Singh , Nupur Patanker

Title of Article

Weight distribution of a subclass of Z2-double cyclic codes

Title of journal

Finite Fields and Their Applications

Year

2019

Volume

57

DOI

https://doi.org/10.1016/j.ffa.2019.03.003

Pages

29 -- 46

Keywords

WWeight distribution Z2-double cyclic code Characters over finite fields

Status

Active

Copyright © 2016 Indian Institute of Science Education and Research Bhopal. All rights reserved